Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Episode of rapid heart beats, tremors in hands, dizziness, passing out. Any thoughts?

i was at work today and i sat down and my heart started beating really hard and fast and my hands started shaking and i got really dizzy and almost passed out. i felt a little funny after words for about 30 min.i feel fine now and my blood pressure was 127/74 about 30 min afterwords...any thoughts why this may have happend?im 24 im 6ft tall 300lbs
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pain Medicine & Palliative Care Specialist 's  Response
You may have had an anxiety attack. However, if you do not suffer with these, your symptoms may be due to an episode of paroxysmal tachycardia. This is when the heart beats inappropriately fast. One of the commonest causes of this is caffeine. It can also be caused by abnormal electrical pathways in the heart. Therefore, I would suggest a visit to your doctor to discuss these symptoms. There are various tests that can be done to diagnose this problem and treatment is available.
Best regards.
Dr K A Pottinger
Answered: Mon, 17 Jun 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor